# SDR ASAA2023021842047

- Difficulty date: February 18, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 34,308 hours, 10,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5234
- Condition: Seized
- Location: Left Ecs Bay
- Part time: 55,139 hours, 16,730 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK CAUTION LIGHT ILLUMINATED WHILE AT GATE. DUCT TEMPERATURE REACHED 40C. ACCOMPLISHED QRC. TRIP RESET ACCOMPLISHED. PACK LIGHT REMAINED ILLUMINATED . GROUNDED - YES. FOUND L/H ACM SEIZED/DAMAGED COLING FAN. REMOVED L/H AIR CYCLE MACHINE REF B737-900 AMM 21-51-04. REPLACED LEFT AFT SRADA ACTUATOR. REF AMM 21-51-27. OPS & LEAK CHECK GOOD.
